Methods and Applications of Analysis

A Blowup Criterion for the Full Compressible Navier-Stokes Equations

Xiangdi Huang

Full-text: Open access

Abstract

In this paper, we establish a blow up criterion for strong solutions of the full compressible Navier-Stokes equations just in terms of the gradient of the velocity. It shows that the gradient of the velocity alone dominates the global existence of strong solutions.

Article information

Source
Methods Appl. Anal., Volume 16, Number 4 (2009), 491-506.

Dates
First available in Project Euclid: 12 October 2010

Permanent link to this document
https://projecteuclid.org/euclid.maa/1286890992

Mathematical Reviews number (MathSciNet)
MR2734498

Zentralblatt MATH identifier
1203.35189

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 76N10: Existence, uniqueness, and regularity theory [See also 35L60, 35L65, 35Q30]

Keywords
Blowup full compressible Navier-Stokes

Citation

Huang, Xiangdi. A Blowup Criterion for the Full Compressible Navier-Stokes Equations. Methods Appl. Anal. 16 (2009), no. 4, 491--506. https://projecteuclid.org/euclid.maa/1286890992


Export citation